Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Kervaire-Milnor correspondence 1958-1961


Authors: Michel A. Kervaire and John W. Milnor; Transcription by Shu Otsuka
Journal: Bull. Amer. Math. Soc. 52 (2015), 611-658
DOI: https://doi.org/10.1090/bull/1497
Published electronically: July 1, 2015
MathSciNet review: 3393349
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/bull/1497
Published electronically: July 1, 2015
Article copyright: © Copyright 2015 American Mathematical Society